Fault tolerance of Möbius cubes under two forbidden fault set models

Yang, Xiaofan and Megson, Graham M. (2004) Fault tolerance of Möbius cubes under two forbidden fault set models. International Journal of Computer Mathematics, 81 (8). pp. 909-916. ISSN 0020-7160

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/00207160410001712332
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 30 Jan 2009 09:53
Last Modified: 20 Oct 2009 13:44
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5767

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)